# SDR S9BA2012062600005

- Difficulty date: June 24, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N341C
- Make and model: Saab 340B
- Aircraft serial: 341
- Aircraft time: 37,279 hours, 47,142 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Part number: 387
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NLG LIGHT INOPERATIVE, GREEN DOWN AND LOCK,  R & R BOTH LAMPS ON THE LANDING DOWN LOCK INDICATION EMERGENCY WAS DECLARED TOWER CONFIRMED GEAR DOWN.  TEST BUTTON ON THE LANDING GEAR CONTROL PANEL TEST ALL LAMPS, NOT LEFT THEN RIGHT, THIS TEST IS NOT SEQUENCED SO THAT INDIVIDUAL BULBS ARE NOT LIT ALTERNATELY.
